# SDR TWAA0003927

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 232
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, NUMBER 4 SEAT TRACK HAD CORROSION AT STA 232, RBL 44.  REPLACED SECTION OF TRACK FROM STA 200 TO 284, NUMBER 4 TRACK PER SRM 53-05 FIG 4F FOR SPLICE, AND IPC 53-40-00 FOR TRACK AND FASTENERS.  TREATED PER 51-10-3.
